# SDR 08FDEA03299

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A54610926000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN BOLT HOLES OF FORWARD PYLON TO ENGINE ATTACH FITTING.  REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CORROSION FREE CONDITION, AND PROTECT RIB 8 WITH CADMIUM PLATING IAW RAS/70511822/004/2008 ISS A, APPROVED BY EA 6-5451-120089.
